MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY; CATHETER, RETENTION TYPE, BALLOON
Model Number A942214
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Foley catheter would not empty into canister.On inspection, it was found that the inside of the bag was adhered to the tube where the urine was supposed to empty, when registered nurse (rn) tried to pull bag away from the tube to allow urine to drain, the bag tore.No harm to the patient or the nurse was reported.The foley was discontinued without any further issues.The defective foley was discarded by staff.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key21240033
Report Number21240033
Device Sequence Number3663989
Product Code EZL
UDI-Device Identifier00801741074103
UDI-Public(01)00801741074103(17)260831(10)NGJQ2038
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2025
Report Date (Section F) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA942214
Device Catalogue NumberA942214
Device Lot NumberNGJQ2038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/27/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale
Patient Weight113 KG
Date Report Sent to FDA01/10/2025